# SDR 9710553232

- Difficulty date: June 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320-211
- Aircraft serial: 319
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE, THE EMERGENCY ESCAPE PATH LIGHTS AT SEAT ROWS 14, 15, 16, 19, 20, 21,25, 26, AND 27 WERE FOUND INOPERATIVE.  REPAIRED SHORTED WIRE IN SEAT TRACK AT ROW 26 AND REPLACED EPSU (110WL2), OPERATIONAL CHECK OK.
